It is currently Fri Aug 18, 2017 8:05 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: New!! Please help
PostPosted: Wed May 21, 2014 5:55 pm 
Offline
New Poster
New Poster

Joined: Wed May 21, 2014 5:50 pm
Posts: 2
Hi everyone. I am looking for some advice.
I went for help today to a suboxone doctor.
I have been on anywhere from 50-100mgs of percocet or vicodin daily for about a year.

This doctor was not what I expected. Really seemed to just want the money and didn't seem to put much care into his patients.

He prescribed me 8mg suboxone once a day and just told me to start it about 24 hours after my last pill.

The more I have been researching the more I see the induction process being smaller amounts and not just straight 8mgs at one time.

Also is 8mg too much for someone that was on the dosage I was on?
I really want to do this the right way and don't feel like this doc gave me the time of day.

Thanks for any advice.


Top
 Profile  
 
 Post subject: Re: New!! Please help
PostPosted: Sat May 31, 2014 7:55 pm 
Offline
One Month or More
One Month or More

Joined: Sun Oct 20, 2013 5:50 pm
Posts: 33
8mg was my induction dose, not at all unusual. But it was a bit too strong (I was nodding out etc). After a week or 2 trial, he reduces me to 6mg (3/4 of a strip). Which worked pretty well.

I wouldn't worry. By now you're either used to it, or you need to talk to your doc about a lower dose.


Top
 Profile  
 
 Post subject: Re: New!! Please help
PostPosted: Sun Jun 01, 2014 2:52 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4127
I induced on 12 mg, but in hindsight I think I could have started on a lower dose. I think I took 4 mg at a time when I was induced and I didn't feel "normal" until I reached 12 mg. However, I don't know what it would have been like if I had waited a little longer between trying 4 more mgs. I induced in my doctor's office, btw.

It certainly wouldn't hurt for you to start at 2 mg or 4 mg and wait at least an hour before you take more. If you start feeling nauseous after dosing it could mean that you have taken too much sub. Your body will become used to an amount of sub that is too high, but it could take a week or more. And why up your opiate tolerance if you don't have to.

The sad fact is that you probably have a doctor who IS in it for the money and doesn't care about his patients. Stay with this doctor until you can find a better one. But be proactive about looking for a new sub doctor. Sub doctors who are in it for the money are much less likely to be flexible if you screw up along the way. You'd probably just get booted from a doctor who doesn't care. Plus, he may have a high turnover of clients so that he can keep charging the big bucks for new clients.

Good luck and ask more questions here if you need to.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group